# SDR AU971609

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: 903800021
- Condition: Mis Wired
- Location: Bleed Air Ind
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LH BLEED AIR WARNING SWITCH PRESSURE LINE TRANSPOSED WITH RH SWITCH. RH BLEED AIR SENSE LINE CONTAINED A SMALL HOLE WHICH HAD ACTIVATED THE (INCORRECT) WARNING LIGHT. PERSONNEL/MAINTENANCE ERROR.
